# SDR 20000407SH025

- Difficulty date: April 7, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N4669J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30569
- System (JASC): 3210 · Main Landing Gear
- Part: Stud
- Part number: 20829
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION (AD 97-01-01R1), FOUND BOTH MAIN LANDING GEARS SIDEBRACE STUDS WORN, RT 0.624 INCH AND THE LT, 0.524 INCH AND SIDEBRACE BUSHING WORN.  REPLACED BOTH SIDE BRACE STUDS WITH .6250 INCH, P/N 78717-002, AND REAMED EXISTING BUSHING TO 0.624 INCH PER AD 97-01-01R1.  (X)
